Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Erné, M.
and
Vainio, R.
1990.
Connectivity in Lattice‐Ordered Spaces.
Mathematische Nachrichten,
Vol. 147,
Issue. 1,
p.
13.
VAINIO, REINO
1992.
Maximal Chains in Function Spaces.
Annals of the New York Academy of Sciences,
Vol. 659,
Issue. 1,
p.
188.
Xie, Tian-Tian
and
Wang, Rui-Ying
2024.
Connectedness degrees in (L, M)-fuzzy convex structures.
Journal of Intelligent & Fuzzy Systems,
Vol. 46,
Issue. 1,
p.
2865.